MathSciNet Relay Station
MathSciNet bibliographic data
MR3090022 93E15 (60G40 60H10)
Wu, Zhaojing; Cui, Mingyue; Shi, Peng; Karimi, Hamid Reza Stability of stochastic nonlinear systems with state-dependent switching. IEEE Trans. Automat. Control 58 (2013), no. 8, 1904–1918.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement